# SDR 98ZZZX4324

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5767D
- Make and model: Piper PA-18-150
- Aircraft serial: 185257
- System (JASC): 5700 · Wing Structure
- Part: Lift
- Condition: Corroded
- Location: Lt Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNAIRWORTHY DUE TO CORROSION IN LEFT REAR LIFT STRUT AS INDICATED IN PARAGRAPH 'A'.  AD NOTE 93-10-06.
